A new version of Doeblin's theorem
Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 2, p. 213-217
@article{AIHPB_1981__17_2_213_0,
     author = {Van Thu, Nguyen},
     title = {A new version of Doeblin's theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {1981},
     pages = {213-217},
     zbl = {0459.60015},
     mrnumber = {625341},
     language = {en},
     url = {http://http://www.numdam.org/item/AIHPB_1981__17_2_213_0}
}
Van Thu, Nguyen. A new version of Doeblin's theorem. Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 2, pp. 213-217. http://www.numdam.org/item/AIHPB_1981__17_2_213_0/

[1] J. Barańska, Domain of partial attraction for infinitely divisible distributions in a Hilbert space. Colloq. Math., t. XXVIII, 1973, p. 317-322. | MR 350799 | Zbl 0244.60001

[2] W. Dœblin, Sur l'ensemble de puissances d'une loi de probabilité. Bull. Sci. Math., t. 6, 1939, p. 71-96. | JFM 66.0610.02 | MR 5541 | Zbl 0063.01128

[3] E. Dettweiler, Grenzwentsätze für Wahrscheinlichkeitsmasse auf Badrikianschen Räumen. Z. Wahrscheinlichkeitstheory verw. Gebiete, t. 34, 1976, p. 285-311. | MR 402849 | Zbl 0309.60010

[4] E. Giné, A survey on the general central limit problem in Banach spaces. Séminaire sur la géométrie des espaces de Banach, 1977-1978. École Polytechnique. | Numdam | MR 520221 | Zbl 0405.60007

[5] Ho Dang Phuc, Universal distribution for infinitely divisible distributions in a Banach space (Prepint). Graduate work at the Wroclaw University, 1978.

[6] K. Ito and M. Nisio, On the convergence of sums of independent Banach space valued random variables. Osaka J. of Math., t. 5, 1968, p. 35-48. | MR 235593 | Zbl 0177.45102

[7] N.S. Jain and G. Kallianpur, Norm convergent expansion for Gaussian processes in Banach spaces. Proceed. Amer. Math. Soc., t. 25, 1970, p. 890-895. | MR 266304 | Zbl 0209.48604

[8] R.R. Parthasarathy, Probability measures on metric spaces, New York, London, 1967. | Zbl 0153.19101

[9] A. Tortrat, Structure des lois indéfiniment divisible dans un espace vectoriel topologique (separe) X. Symposium on Probability methods in analysis. Lecture Notes in Math., p. 299-328. | MR 226692 | Zbl 0153.19301